Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Chemist or Anyone, new Nardil not working SLS

Posted by luther on August 31, 2004, at 22:55:32

In reply to Re: Chemist or Anyone, new Nardil not working luther, posted by SLS on August 31, 2004, at 8:51:56

Actually at this time Scott I'm having problems with both, just like before I had ever began taking Nardil and was on SSRI's and other meds. that would not work for me. I know I have GAD, SAD, Dysthymia/Atypical Depression. I can't say the Nardil is not working at all, if that were the case I'd doubt if I could even write this. I would have to say my GAD is bothering me most. I have thought of trying more Valium than the 15mg I now take, but really don't think it will help. In many ways I don't feel as if the new Nardil is working on epinephrine and possibly GABA. I have done some reading and seen that Marplan works on all the same neurotransmitters as Nardil with the exception of Dopamine. This is still better than Parnate which only effects Serotonin and Noripenephrine like many other A/D's. I personally think epinephrine is the key as it is a pain reliever and without Nardil I would have the most terrible tension headachs imaginable and SSRI's would often make them worse. The forehead area around my eyes were effected most so that I could not make eye contact and this would create more anxiety until I felt as if I were carrying a house on my shoulders. As soon as Nardil 90mg and Vaium 15 mg were started in 93 all my pain and suffering went away as if by magic. Once I started the new Nardil in September of 2003 I felt as if I were taking a placebo and even had all the Nardil withdraw effects. I then went to Parnate which I knew wouldn't work, but was better than nothing. Then decided to try Nardil again and this time it worked, but only about half as well as the origional. The side-effects we not nearly as bad either. The worst for me when married was ED. This has really gone away, which was my worst symptom. So it is really kind of a trade-off. Thanks for your help.
Sincerely,
Luther


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:luther thread:384000
URL: http://www.dr-bob.org/babble/20040830/msgs/385084.html